| Model Number |
004628 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Date/Time-Related Software Problem (2582); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery was depleting quickly, pump time and date were incorrect, and multiple intermittent occlusion alarms occurred.No further information was obtained as customer declined troubleshooting with tandem technical support.There was no reported impact to blood glucose.